American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[2] Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri. Hardy inequalities with optimal constants and remainder terms. Trans. Amer. Math. Soc. 356 (2004) 2149-2168. MR 2048513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael G. Crandall and Jianying Zhang. Another way to say harmonic. Trans. Amer. Math. Soc. 355 (2003) 241-263. MR 1928087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fatiha Alabau. On the existence of multiple steady-state solutions in the theory of electrodiffusion. Part I: the nonelectroneutral case. Part II: a constructive method for the electroneutral case. Trans. Amer. Math. Soc. 350 (1998) 4709-4756. MR 1616008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fatiha Alabau. Structural properties of the one-dimensional drift-diffusion models for semiconductors. Trans. Amer. Math. Soc. 348 (1996) 823-871. MR 1329526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard F. Bass. The Dirichlet problem for radially homogeneous elliptic operators . Trans. Amer. Math. Soc. 320 (1990) 593-614. MR 968415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1